# SDR DLL16950923

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 1605-1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TEAR STRAP DISBONDED C2 BIN BETWEEN 1605 TO 1625, STRINGER 29 AND 30.  LIFTED TEAR STRAP AND REMOVED CORROSION, TREATED AND PAINTED AREA.  FABRICATED AND INSTALLED REPAIR SPLICES PER SRM 53-31-00.
